# SDR AMCR200600004

- Difficulty date: November 13, 2006
- Submitted: November 13, 2006
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N520AC
- Make and model: Skrsky S76B
- Aircraft serial: 760380
- Aircraft time: 2,201 hours, 4,580 cycles
- Engine: Pwa PT6*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Quill
- Part number: 6454474
- Condition: Worn
- Location: Blower
- Component: Blower
- Component part number: 6455856
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POSTFLIGHT INSPECTION, MECHANIC WIGGLED THE IMPELLER OF THE LT OIL COOLER BLOWER AND NOTICED EXCESSIVE PLAY AND PROCEEDED TO REMOVE THE BLOWER. INVESTIGATION REVEALED THE SPLINE SHAFT TEETH OF BOTH THE BLOWER'S QUILL SHAFT AND THE ACCESSORY DRIVE TO BE EXCESSIVELY WORN TO THE POINT THAT FAILURE WAS IMMINENT. THE SPLINE TEETH WERE DRY SO IT IS SUSPECTED THAT THE LUBRICATION WAS MISSED AT LAST INTERVAL. BUT THE REPLACEMENT OIL COOLER BLOWER, WITH AN OVERHAUL TAG, WAS FOUND TO HAVE IT'S IMPELLER INSTALLED UPSIDE DOWN. KUDO'S TO THE MECHANIC FOR THOROUGHLY CHECKING BOTH UNITS WITH UNCANNY ATTENTION TO DETAIL.
